I too had a level <7ng/ml back in January and have slowly been recovering from it. While most of my symptoms were on par with a vit D deficiency, I keep having "anxiety" attacks. I don't think they're textbook anxiety attacks but it's more of a feeling of jumping off a building, riding a roller coaster. These attacks were way more intense back when my level was extremely low. In fact, it would wipe me out for the day. I'd feel extremely fatigued afterwards.
While I'm still having these attacks (my level is around 50ng/ml for the past 3 weeks) they're a lot less intense and last a fraction of what they were...but I'm still having them.
I may have something else going on too (need to check my thyroid) but all of my symptoms have improved since getting my levels back up but I'm far from normal.
Have your serum calcium (part of CBC lab work), ionized calcium (not part of CBC), and PARAthyoid checked. Low vit d is often a symptom of hyperPARAthyroidism. Even if your serum calcium is "normal" (mistakenly assumed by most drs means no disease) you can still have a high PTH level which means you HAVE parathyroid disease. And if you have it, it would explain your anxiety as these type of symptoms are common. Check out info at www.parathyroid.com. This website is hosted by the TOP guy on PARAthyroid disorders in the country. It very comprehensive and written at a level the average person can understand.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.